# SDR ABXA9600448

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- Engine: Pwa JT3D3B
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CRUISE, NR 2 ENGINE FIRE WARNING LIGHT AND BELL CAME ON INTERMITTENTLY AND THEN WOULD NOT TEST.  NR 2 ENGINE SCAN REVEALED NO VISUAL CONFIRMATION OF FIRE.  SHUTDOWN THE NR 2 ENGINE AND THEN FIRE WARNING TESTED OK.  NR 2 ENGINE MAINTAINED 25 PSI OF OIL PRESSURE WHILE WINDMILLING.  PERFORMED FIRE DETECTION SYSTEM LOOP GROUND CHECK ON THE NR 2 ENGINE IAW DC8 WDM, CHAPTER 26-11-1 AND SYSTEM CHECKED GOOD.  PERFORMED GROUND OPS CHECK IAW DC8 MM, CHAPTER 26-10-1 AND SYSTEM CHECKED GOOD.  GROUND RAN  ENGINE TO TAKEOFF POWER AND NO DEFECTS OR WARNINGS WERE NOTED.
